# SDR IPXA2019051141997

- Difficulty date: April 13, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 17,071 hours, 10,308 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A5237060000600
- Part serial: UH1666
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y FWD CARGO DOOR - EXTERIOR SKIN - INDICATION OF A 1" CRACK IN SKIN - ADJACENT TO LATCHING HANDLE MECHANISM ACCESS PANEL UPPER FORWARD CORNER. DOT & STREAMER ATTACHEDREPAIRED CARGO DOOR SKIN IAW EO A-300-5230-72541-A.
